Publication
Title
Nonlinear-cold-quantum magnetotransport in a nondegenerate two-dimensional electron gas
Author
Language
English
Source (journal)
Europhysics letters. - Paris
Publication
Paris : 1996
ISSN
0295-5075
Volume/pages
34(1996), p. 611-616
ISI
A1996UT81900010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.08.2017
To cite this reference